Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Twenty Problems on Convex Polyhedra Part II

G. C. Shephard
The Mathematical Gazette
Vol. 52, No. 382 (Dec., 1968), pp. 359-367
DOI: 10.2307/3611851
Stable URL: http://www.jstor.org/stable/3611851
Page Count: 9
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Twenty Problems on Convex Polyhedra Part II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[359]
    [359]
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367